# SDR HNAA2016081500248

- Difficulty date: August 13, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 68,285 hours, 76,466 cycles
- System (JASC): 2210 · Autopilot System
- Part: Controller
- Part number: 7003975901
- Part serial: 051932
- Condition: Inoperative
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON ROTATION YAW DAMPER AP SELECT AND HSI SELECT ON 801 PANEL BECAME INOPERATIVE.  R&R  AFCS CONTROLLER AS REQUIRED IAW AMM 22-10-01.   OPS AND TEST ON GROUND GOOD. OK FOR SERVICE.
